Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diagnosed with Tuberculosis. Taking Akuriti and domepiridone, has chest pain. Is it due to medication?

Hi, My father has been diagnosed to have tuberculosis with AFB positive +2 on culture and has been prescribed Akurit-4 four tablets in the morning along with pantaprazole and domepiridone to be taken at night before food and a multivitamin to be taken at night after food. He has been taking this since last Friday when he was diagnosed and prescribed medication . Now, he is complaining of chest pain . He has the chest pain when he stands or moving around, but it does not hurt much when he is lying down. Review with doctor is tomorrow. What shall I do?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response

Ptb could have caused the chest pain, what was the xray reading?, with extensive involvement of the lung, chest pain is a usual complaint.
If the pain is only recently experienced, then it might be the medication effect on the lung infection, as the ptb organisms lessen, it leaves scar tissue in the affected area, we call it fibrosis.
This indirectly causes pain since fibrosis pulls the adjacent lung structures.
A repeat chest xray might help explain this pain. Pls give feedback on xray result.
Thank you,
Dr. Eric
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor